کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
4604459 1337445 2011 23 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Ricci flow of conformally compact metrics
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات آنالیز ریاضی
پیش نمایش صفحه اول مقاله
Ricci flow of conformally compact metrics
چکیده انگلیسی

In this paper we prove that given a smoothly conformally compact asymptotically hyperbolic metric there is a short-time solution to the Ricci flow that remains smoothly conformally compact and asymptotically hyperbolic. We adapt recent results of Schnürer, Schulze and Simon to prove a stability result for conformally compact Einstein metrics sufficiently close to the hyperbolic metric.

RésuméLʼobjectif de cet article est de démontrer lʼexistence dʼune solution en temps court du flot de Ricci dans la classe de métriques régulières, conformément compactes et asymptotiquement hyperboliques. Nous appliquons ensuite les résultats de Schnürer, Schulze et Simon pour prouver la stabilité des métriques dʼEinstein conformément compactes suffisamment proches de la métrique hyperbolique.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Annales de l'Institut Henri Poincare (C) Non Linear Analysis - Volume 28, Issue 6, November–December 2011, Pages 813-835